MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO 1.6MM CROSS-CUT FISSURE CARBIDE BUR; BUR, EAR, NOSE AND THROAT

STRYKER INSTRUMENTS-KALAMAZOO 1.6MM CROSS-CUT FISSURE CARBIDE BUR; BUR, EAR, NOSE AND THROAT
Model Number 2296101216
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Awaiting return of device to manufacturer.
 
Event or Problem Description
It was reported that during a surgical procedure, the bur broke.It was also reported that a fragment of the bur remained in the patients jaw as a result of this event.It was further reported that the bur was removed as part of medical intervention.It was also reported that the procedure was completed successfully.
 
Event or Problem Description
It was reported that during a surgical procedure, the bur broke.It was also reported that a fragment of the bur remained in the patients jaw as a result of this event.It was further reported that the bur was not removed and no medical intervention was performed.It was also reported that the procedure was completed successfully.
 
Additional Manufacturer Narrative
B5; no medical intervention was performed in this case.The procedure was completed successfully.H6: the quality investigation is complete.

Brand Name
1.6MM CROSS-CUT FISSURE CARBIDE BUR
Common Device Name
BUR, EAR, NOSE AND THROAT
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key11225117
Report Number0001811755-2021-00384
Device Sequence Number3786750
Product Code EJL
UDI-Device Identifier04546540046161
UDI-Public04546540046161
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 04/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/01/2020
Device Model Number2296101216
Device Catalogue Number2296101216
Device Lot Number15349017
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/04/2021
Initial Date Received by Manufacturer 12/30/2020
Supplement Date Received by Manufacturer03/19/2021
Initial Report FDA Received Date01/25/2021
Supplement Report FDA Received Date04/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;